Generalized prism dispersion theory

F. J. Duarte, J. A. Piper

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

The case of dispersion in multiple-prism arrays is considered. A general expression is derived, using geometrical optics, for the dispersion of multiple-prism assemblies arranged either in the additive or the compensating-pair configurations.

Original languageEnglish
Pages (from-to)1132-1134
Number of pages3
JournalAmerican Journal of Physics
Volume51
Issue number12
DOIs
Publication statusPublished - 1983

    Fingerprint

Cite this